# SDR FDEA201101310432

- Difficulty date: January 31, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 61,038 hours, 14,109 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7112523
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CTR CARGO COMPARTMENT - STA 5-123, LONGERON 33 RT SPLICE FITTING, CRACKED.  SPLICE FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 REVISION 45. NEW SPLICE FITTING FABRICATED AS PER DRAWING A5A7112 REVISION D. REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100, REVISION 111.
